Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 68, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 68, Number 6 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 68, Number 6 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF Free Access     Request Permissions
A geometric method in differential topology
Andrew H. Wallace.
Bull. Amer. Math. Soc. 68 (1962), 533-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142127
Research problem
Bull. Amer. Math. Soc. 68 (1962), 557
More Information
Full-text PDF Free Access     Request Permissions
The summer meeting in Vancouver
John W. Green and R.S. Pierce.
Bull. Amer. Math. Soc. 68 (1962), 558-564
More Information
Full-text PDF Free Access     Request Permissions
Additivity of the genus of a graph
Joseph Battle, Frank Harary and Yukihiro Kodama.
Bull. Amer. Math. Soc. 68 (1962), 565-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155313
Every planar graph with nine points has a nonplanar complement
Joseph Battle, Frank Harary and Yukihiro Kodama.
Bull. Amer. Math. Soc. 68 (1962), 569-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155314
Resolution of positive operators
R. V. Chacon.
Bull. Amer. Math. Soc. 68 (1962), 572-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0141989
Tchebycheff quadrature is possible on the infinite interval
J. L. Ullman.
Bull. Amer. Math. Soc. 68 (1962), 574-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142959
The characterization of functions arising as potentials. II
E. M. Stein.
Bull. Amer. Math. Soc. 68 (1962), 577-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142980
Products of pseudo cells
C. H. Edwards Jr..
Bull. Amer. Math. Soc. 68 (1962), 583-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148044
On a theorem of G. W. Mackey
Robert J. Blattner.
Bull. Amer. Math. Soc. 68 (1962), 585-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0141738
On the product of a contractible topological manifold and a cell
Morris W. Hirsch.
Bull. Amer. Math. Soc. 68 (1962), 588-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182956
A note on the Jacobi theta formula
L. Carlitz.
Bull. Amer. Math. Soc. 68 (1962), 591-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153598
The exponential decay of solutions of the wave equation in the exterior of a star-shaped obstacle
Peter D. Lax, Cathleen S. Morawetz and Ralph S. Phillips.
Bull. Amer. Math. Soc. 68 (1962), 593-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142890
On extending cross sections in orientable $V_{k + m,m} $ bundles
Mark Mahowald.
Bull. Amer. Math. Soc. 68 (1962), 596-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145536
Solutions of equations over groups
Frank Levin.
Bull. Amer. Math. Soc. 68 (1962), 603-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142643
A duality theory for convex programs with convex constraints
A. Charnes, W. W. Cooper and K. Kortanek.
Bull. Amer. Math. Soc. 68 (1962), 605-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143654
Failure of equivalence of dimension concepts for metric spaces
Prabir Roy.
Bull. Amer. Math. Soc. 68 (1962), 609-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142102
Discrete transformations on tori and flows on solvmanifolds
L. Auslander and F. Hahn.
Bull. Amer. Math. Soc. 68 (1962), 614-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0140620
Partial results regarding word problems and recursively enumerable degrees of unsolvability
William W. Boone.
Bull. Amer. Math. Soc. 68 (1962), 616-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146239
Isometric flows on Hilbert space
P. Masani.
Bull. Amer. Math. Soc. 68 (1962), 624-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145356
Analytic mappings between arbitrary Riemann surfaces
Leo Sario.
Bull. Amer. Math. Soc. 68 (1962), 633-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0146375
A theorem on topological maps
Heinz König.
Bull. Amer. Math. Soc. 68 (1962), 638-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142105
Representatives and Committees of the Society
Bull. Amer. Math. Soc. 68 (1962), 641-643
More Information
Full-text PDF Free Access     Request Permissions
Endowment and special funds
Bull. Amer. Math. Soc. 68 (1962), 644-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566223
By-laws of the American Mathematical Society
Bull. Amer. Math. Soc. 68 (1962), 647-654
More Information
Full-text PDF Free Access     Request Permissions
Addendum
Bull. Amer. Math. Soc. 68 (1962), 655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566226
Erratum, Volume 68
Bull. Amer. Math. Soc. 68 (1962), 655
More Information
Full-text PDF Free Access     Request Permissions
Index to volume 68
Bull. Amer. Math. Soc. 68 (1962), 656-662
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Science awakening, by B. L. van der Waerden.
Reviewer: Hans Freudenthal
Bull. Amer. Math. Soc. 68 (1962), 543-545
Review information
Full-text PDF Free Access
Stability in nonlinear control systems, by A. M. Letov.
Reviewer: Lawrence Markus
Bull. Amer. Math. Soc. 68 (1962), 546-548
Review information
Full-text PDF Free Access
The theory of Lebesgue measure and integration, by S. Hartman and J. Mikusiński.
Reviewer: J. C. Oxtoby
Bull. Amer. Math. Soc. 68 (1962), 548-549
Review information
Full-text PDF Free Access
Mathematical theory of compressible fluid flow, by Richard von Mises.
Reviewer: Robert Finn
Bull. Amer. Math. Soc. 68 (1962), 549-550
Review information
Full-text PDF Free Access
Cluster sets, by Kiyoshi Noshiro.
Reviewer: W. Seidel
Bull. Amer. Math. Soc. 68 (1962), 551-552
Review information
Full-text PDF Free Access
Funktionalgleichungen der Theorie der geometrischen Objekte, by J. Aczél and S. Gołab.
Reviewer: Albert Nijenhuis
Bull. Amer. Math. Soc. 68 (1962), 552-555
Review information
Full-text PDF Free Access
Combinatorial topology, by P. S. Aleksandrov.
Reviewer: Ky Fan
Bull. Amer. Math. Soc. 68 (1962), 555-556
Review information
Full-text PDF Free Access
American Mathematical Society